# SDR AALA201601059001

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 9,317 hours, 1,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 7A1509125
- Part serial: AD2580
- Condition: Faulty
- Location: L3 Door
- Part time: 9,304 hours, 1,481 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AS NOT GNDED.  3L DOOR ESCAPE SLIDE FAILED OPERATIONAL CHECK EMER LIGHT IAW A13 CHECK TASK CARD 33C22033002.  REPLACED 3L DOOR ESCAPE SLIDE IAW AMM 25-62-42-401.
